• Welcome to the Anxiety Community Forum, a friendly space for discussion, help and support with mental health issues. Please register to post and use the extra features available to members. Click here to register.Everyone is welcome!

Loss of appetite - going crazy

Fishkiller

New Member
Joined
Sep 6, 2019
Messages
2
Reaction score
0
Hi Guys,

I'm a 42 year old Male and have had health anxiety at an early age but haven't had problems until recently. I've been looking at this forum for about a week and appreciate all the people sharing their stories.

My 3 year old son had a rare illness around Christmas time. His case was complicated and had even more rare complications. He's fine now but I believe that triggered my health anxiety.

About six weeks ago I thought for sure a mole on my face was melanoma. Went in and had it removed and for two weeks thought of the worst case scenario. After I found out it was nothing I didn't really feel the relief I expected. That triggered thoughts that and ache or cough was the beginning of something ominous. I was able shake those thoughts on a week long family vacation but they came back in a different way. Now I thought my wife had a brain tumor because she complained she was dizzy. That lasted about a week until one day after yoga I felt dizzy and now it was me with the tumor.

I have been on and off lexapro for 2 or 3 years and decided to go back on with the advice of my therapist. It's been 13 days and I've been a mess at times especially the last couple days.

The thought I can't get out of my head is my appetite is not like me. I'm a big guy and really like food. For the last two weeks nothing really seems appetizing and I'm kinda forcing myself to eat. Now that's all I think about and wake up wondering if my normal appetite will come back. My wife said she had some tummy issues and that's probably what I have. I've lost about 5 or 6 lbs in two weeks and that's freaking me out too but I'm 6'-5" 270 and that's not that much.

I've never had anxiety effect my big appetite like this and concerned it could be something serious.

Thanks for listening
 

Fishkiller

New Member
Joined
Sep 6, 2019
Messages
2
Reaction score
0
Just wanted to say my GP called and said it's most likely side effects of the medication and my high anxiety.
 
Top